# SDR SIMA20140206008

- Difficulty date: February 6, 2014
- Submitted: March 26, 2014
- Operation: Air carrier
- Aircraft: N642AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145193
- Aircraft time: 34,156 hours, 30,786 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Holder
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY HOLDER ASSEMBLY LIGHT IS ALWAYS ON, PN 2013-1A & SN 67592.  REMOVED BATTERY HOLDER ASSEMBLY LIGHT PN 2013-1A & SN 67592.
